New York Journal of Mathematics
Volume 29 (2023), 771-791


Adara M. Blaga and Antonella Nannicini

Foliations induced by metallic structures

view    print

Published: June 30, 2023.
Keywords: foliated manifold; metallic pseudo-Riemannian structure.
Subject [2010]: 53B05, 53C12, 53C15.

We give necessary and sufficient conditions for the real distributions defined by a metallic pseudo-Riemannian structure to be integrable and geodesically invariant, in terms of associated tensor fields to the metallic structures and of adapted connections. In the integrable case, we prove a Chen-type inequality for these distributions and provide conditions for a metallic map to preserve these distributions. If the structure is metallic Norden, we describe the complex metallic distributions in the same spirit.



Author information

Adara M. Blaga
Department of Mathematics
Faculty of Mathematics and Computer Science
West University of Timisoara
V. Parvan 4-6, 300223 Timisoara, Romania


Antonella Nannicini
Dipartimento di Matematica e Informatica "U. Dini"
Universitá degli Studi di Firenze
Viale Morgagni 67/a, 50134 Firenze, Italy